| Catalog Number |
DWF608B |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device remains implanted therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.
Event or Problem Description
It was reported that the patient had humeral stem subsidence.Mild subsidence of humeral stem- measured 3mm on initial post op xrays and has not progressed.No action taken, observation only.